# SDR DALA1019413132

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 25,475 hours, 12,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT ROW 2 INOPERATIVE. RESECURED LOOSE CONNECTION AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
